MAUDE Adverse Event Report: WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 10MM TI CANNULATED TIBIAL NAIL-EX/360MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE: SYNTHES USA PRODUCTS LLC 10MM TI CANNULATED TIBIAL NAIL-EX/360MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.004.452S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); No Code Available (3191)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.No patient height reported.Date of event is unknown date in 2017.Device is not expected to return.(b)(4).Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient had original surgery on (b)(6) 2015 for treatment of a tibial fracture due to a skiing injury.Patient was implanted with one (1) cannulated tibial ex-nail, one (1) 5 mm end cap and three (3) 5.0 mm locking screws.On an unknown date post-operative, patient presented with knee pain.On (b)(6) 2017, surgeon removed all implants.It was reported that no fragments were generated during implant removal and all removed implants were reported in good condition.Removed implants have been retained by the patient.Revision surgery was completed successfully with no time delay.Patient is reported in stable condition.This is report 1 of 3 for (b)(4).

Brand Name
10MM TI CANNULATED TIBIAL NAIL-EX/360MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE: SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7121335
Report Number2939274-2017-50293
Device Sequence Number13723143
Product Code JDS
UDI-Device Identifier10886982084231
UDI-Public(01)10886982084231(17)EXPIRATIONUNKNOWN(10)LOTNUMBERUNKNOWN
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.004.452S
Device Catalogue Number04.004.452S
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR